# SDR JYEA2015FA0000211

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N615CK
- Make and model: Skrsky S61N
- Aircraft serial: 61814
- Aircraft time: 35,784 hours
- Engine: Ge CT581401
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 211C2284
- Part serial: P148
- Condition: Intermittent
- Location: Hyd System
- Part time: 165 hours, 165 cycles
- Component: Hydraulic Sys
- Component part number: HP6101002C101
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN TESTING HYD SYS USING MOGEN AND SELECTING PRIMARY OFF, IT WOULD NOT.  AFTER THE THIRD SELECTION TO OFF, IT FINALLY TURNED OFF SECURING PRESSURE TO PRIMARY WITH A CAUTION LIGHT ILLUMINATED.  FURTHER CHECKS OF THE INTERLOCK SYSTEM WERE NORMAL.  ON THE PREVIOUS FLIGHT 12 MAY, 2015 AUX HYDRAULICS WERE SECURED ON SHORT FINAL, SIMULATING AN INFLIGHT SYSTEM FAILURE, NOT ACTUAL, AND AT THIS TIME ON SHORT FINAL THE PRIMARY SYSTEM STARTED CYCLING ON AND OFF CAUSING BUFFETING AND VIBRATIONS IN THE CYCLIC CONTROL.  AUX HYDRAULICS WERE IMMEDIATELY RESTORED AND AN UNEVENTFUL LANDING PERFORMED.  UPON REACHING PARKING AND MAINTENANCE CHECKS PERFORMED ALL SYSTEMS OPERATED NORMAL. ON 13 MAY, 2015 AFTER FURTHER TROUBLESHOOTING MAINTENANCE TECHS ISOLATED THE FAULT TO BE THE PRIMARY HYDRAULICS PRESSURE SWITCH.  REPLACEMENT WITH AN O/H UNIT RETURNED THE SYSTEMS TO NORMAL OPERATION.
